# SDR HNAA2024122401240

- Difficulty date: November 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F011310 SERVICE DOOR LOWER CENTER FLOOR SILL HAVE CORROSION.  REMOVED CORROSION AT CENTER HOLE OF THE SERVICE DOOR LOWER CENTER FLOOR SILL AND FOUND IT WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 53-21-02AD. PERFORMED PERMANENT REPAIR (INTERNAL DOUBLER REPAIR) TO FORWARD HOLE IAW EMB 145 SRM 53-21-02RE, ITEM 2, FIG 201 AND EO1-53-24-0731.
